# SDR VNAA2019080201

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 9,215 hours, 8,400 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Part time: 4,886 hours, 4,472 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG TIRE LOST TREAD ON TAKEOFF.  REMOVED & REPLACED #2 MLG TIRE & WHEEL ASSY
